# SDR DALA2023082907010

- Difficulty date: August 23, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N371DN
- Make and model: Airbus A321-211
- Aircraft serial: 8763
- Aircraft time: 13,933 hours, 6,101 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

USED APU FOR ELECTRICAL POWER DURING START WITH AN AIR CART. ODOR STARTED SHORTLY AFTER APU START, ODOR DISAPPEARED ABOUT 1 HR. AFTER START. COULDN'T DETERMINE IF ODOR CAME FROM AIR CART OR APU. C/W CARD 0550-2002 AND 0550-2003. NO DEFECTS NOTED. (LP# 4190076)
